# SDR VNAA0008001

- Difficulty date: August 2, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 12,390 hours, 10,871 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Failed
- Location: Angle Of Attack
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, AN ANGLE OF ATTACK SENSOR FAILED AND THE CREW ABORTED TAKEOFF.  MAINTENANCE PERFORMED OPERATIONAL CHECKS WITH THE CREW IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-32-00.  THE SYSTEM CHECKED GOOD AND FLIGHT 4073 DEPARTED WITHOUT FURTHER INCIDENT.
